Vol. 85, No. 1, 1979

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Invariant means and analytic actions

Theodore Mitchell

Vol. 85 (1979), No. 1, 145–153

Lel T ×D D be a separately continuous analytic action of a semitopological semigroup T on D, the open unit disk in the complex plane, and let K be a compact T-invariant subset of D. The chief result of this paper is that if AP(T), the space of almost periodic functions on T, has a left invariant mean, then D contains a common fixed-point of T. As a special case, we show that a finite group of analytic self maps of D has a common fixed-point in D.

Mathematical Subject Classification 2000
Primary: 43A07
Secondary: 22A20, 47H10
Received: 21 September 1978
Published: 1 November 1979
Theodore Mitchell